Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 80, NWS North Platte, NE

May 29, 2008Custer County, Garfield County, Loup County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 29, 2008, 8:57 PM CDT for Custer County, Garfield County, Loup County, Nebraska. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2008, 8:57 PM CDT (01:57 UTC)
Expired
May 29, 2008, 9:30 PM CDT
In force
33 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

Counties Custer County, NE, Garfield County, NE, Loup County, NE

The radar

The North Platte radar (KLNX), 111 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 2:30 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2008-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1194 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2008-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -97 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1194 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1823 m above ground
0-6 km bulk shear
83 kt
0-1 km storm-relative helicity
-97 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-8.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 300157
SVRLBF
NEC041-071-115-300230-
/O.NEW.KLBF.SV.W.0080.080530T0157Z-080530T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
857 PM CDT THU MAY 29 2008

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
  WESTERN GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
  THIS INCLUDES THE CITY OF BURWELL...
  SOUTHEASTERN LOUP COUNTY IN NORTH CENTRAL NEBRASKA...
  THIS INCLUDES THE CITY OF TAYLOR...

* UNTIL 930 PM CDT

* AT 854 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR TAYLOR...AND MOVING EAST AT 47 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  KENT DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA BY 905 PM CDT...
  CALAMUS RESERVOIR STATE RECREATION AREA BY 910 PM CDT...
  BURWELL BY 915 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR WESTERN NEBRASKA.

LAT...LON 4173 9920 4165 9921 4164 9958 4176 9961
      4204 9908 4173 9896
TIME...MOT...LOC 0157Z 251DEG 41KT 4174 9942

$$

GARNER
2 follow-up statements
000 
WWUS53 KLBF 300218
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
918 PM CDT THU MAY 29 2008

NEC041-071-115-300230-
/O.CON.KLBF.SV.W.0080.000000T0000Z-080530T0230Z/
CUSTER NE-GARFIELD NE-LOUP NE-
918 PM CDT THU MAY 29 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN LOUP...WESTERN GARFIELD AND NORTHEASTERN CUSTER
COUNTIES...

AT 917 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED NEAR BURWELL...MOVING EAST AT 57 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR WESTERN NEBRASKA.

LAT...LON 4173 9920 4165 9921 4164 9958 4176 9961
      4204 9908 4173 9896
TIME...MOT...LOC 0218Z 252DEG 50KT 4181 9911

$$

GARNER
000 
WWUS53 KLBF 300225
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
925 PM CDT THU MAY 29 2008

NEC041-071-115-300235-
/O.EXP.KLBF.SV.W.0080.000000T0000Z-080530T0230Z/
CUSTER NE-GARFIELD NE-LOUP NE-
925 PM CDT THU MAY 29 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOUP...WESTERN
GARFIELD AND NORTHEASTERN CUSTER COUNTIES WILL EXPIRE AT 930 PM
CDT/830 PM MDT/...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR WESTERN NEBRASKA.

LAT...LON 4173 9920 4165 9921 4164 9958 4176 9961
      4204 9908 4173 9896
TIME...MOT...LOC 0225Z 252DEG 50KT 4183 9898

$$

GARNER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 2:55 PM CDT, 6 hours 2 minutes earlier.

Area forecast discussion, May 29, 2:55 PM CDT, 6 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
255 PM CDT THU MAY 29 2008

.DISCUSSION...

INITIAL STRONG CONVECTION HAS BEGUN IN HITCHCOCK COUNTY INTO HAYES
COUNTY. TORNADO WATCHES IN EFFECT FOR ALL OF WRN AND NCTRL UNTIL
02-03Z. A SFC LOW IN NERN CO IS FORECAST TO DEEPEN NEAR THE TRI
STATE BORDER WITH BACKED SFC WINDS POSSIBLE NEAR AND EAST OF HWY 83
EAST ACROSS SRN CUSTER COUNTY. AN INVERTED TROUGH EXTENDING
NORTHEAST INTO CENTRAL SOUTH DAKOTA...AND A WARM FRONT ARCHING
NORTHEAST FROM THE LOW INTO NORTHEAST NEBRASKA.

MODERATELY STRONG 0-6 KM BULK SHEAR 40-60 KT AND LARGE INSTABILITY
WILL DICTATE SUPERCELLS. THESE CELLS SHOULD CONGEAL INTO AN MCS OR
TWO WITH FLASH FLOODING A CONCERN...ESPECIALLY ACROSS THE NERN
COUNTIES. THE UPPER ELKHORN BASIN RECEIVED AS MUCH AS 2-4 INCHES AND
THE ELKHORN NEAR ONEILL WAS ALREADY OUT OF BANK THIS MORNING WITH
SUBSTANTIALLY STANDING WATER. ANY ADDITIONAL HEAVY RAINFALL THIS
EVENING COULD MAKE FLOODING SIGNIFICANT AND WILL NEED TO MONITOR
CLOSELY.

ON FRIDAY...MAINLY DRY WITH HIGHS IN THE UPPER 70S AND LOWER 80S.
ONLY A SLIGHT CHC FOR SHOWERS/THUNDERSTORMS ACROSS FAR NRN COUNTIES.

ON SATURDAY...MID/UPR LVL RIDGE AXIS IS FCST TO SHIFT OUT ONTO THE
HIGH PLAINS...WITH LEE SFC TROUGH BEGINNING TO DEVELOP. UPR LVL
PATTERN THEN TRANSITIONS TO MODERATELY FAST SOUTHWESTERLY FLOW. AS
MOISTURE TRANSPORT STRENGTHS OVER THE WESTERN HALF OF THE
CWA...ELEVATED THUNDERSTORMS AGAIN APPEAR POSSIBLE SATURDAY NIGHT.

BEYOND...WX WILL REMAIN UNSETTLED AS UPPER RIDGE TO OUR SOUTH IS
FLATTENED BY FAST MID AND UPPER FLOW ACROSS THE NRN PLAINS. FREQUENT
RIDGE RUNNER DISTURBANCES WITH BE FAVORABLE FOR NOCTURNAL MCS
DEVELOPMENT AND CONTINUED HEAVY RAINFALL THREAT AND POSSIBLE FLASH
FLOODING. SEVERE CONVECTIVE THREAT WILL BECOME BETTER DEFINES AS THE
DAYS APPROACH.

&&

.AVIATION...

CIGS HAVE LIFTED TO VFR CONDITIONS OVER A MAJORITY OF THE
REGION...WITH THE EXCEPTION OVER FAR NORTH CENTRAL NEBRASKA AND
POINTS EAST WHERE MVFR CONDITIONS ARE PERSISTING WITH CIG HGHTS.
IFR/MVFR AND ISOLATED LIFR CONDITIONS MAY BE POSSIBLE OVER THE
REGION THIS EVENING AS STRONG TO SEVERE THUNDERSTORMS...SOME WITH
VERY GUSTY WINDS...LARGE HAIL AND HEAVY RAINFALL TRACK ACROSS
WESTERN AND NORTH CENTRAL NEBRASKA. FLIGHT CONDITIONS WILL BE QUITE
DANGEROUS NEAR THESE STORMS AND SHOULD BE WELL AVOIDED. AS THE
CONVECTIVE SYSTEM MOVES EAST BY THE EARLY MORNING HOURS...VFR
CONDITIONS SHOULD BE IN PLACE THROUGH FRIDAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

KAR/13
Hazardous weather outlook, May 29, 3:46 PM CDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
346 PM CDT THU MAY 29 2008

NEZ004>010-022>029-035>038-056>059-069>071-094-302100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
346 PM CDT THU MAY 29 2008 /246 PM MDT THU MAY 29 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

STRONG TO SEVERE THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE ACROSS
ALL OF WESTERN AND NORTH CENTRAL NEBRASKA LATE THIS AFTERNOON AND
EVENING. THE GREATEST THREAT AREA FOR WIDESPREAD SEVERE WEATHER
WILL BE ALONG AND EAST OF A LINE FROM NEAR HAYES CENTER...TO NORTH
PLATTE...TO ARNOLD...TO BASSETT. IN THIS AREA VERY LARGE HAIL TO
THE SIZE OF BASEBALLS...ISOLATED TORNADOES...DAMAGING WIND
GUSTS...AND FLOODING RAINS ARE LIKELY. THIS IS A POTENTIALLY
DANGEROUS SITUATION...PLEASE BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS THIS AFTERNOON.

AREAS WEST OF THIS LINE SEVERE THUNDERSTORM DEVELOPMENT SHOULD BE
MORE ISOLATED TO WIDELY SCATTERED...WITH THE MAIN THREAT COMING IN
THE FORM OF LARGE HAIL AND DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORM CHANCES RETURN SATURDAY NIGHT THROUGH THURSDAY.
LATER OUTLOOKS WILL REFINE DETAILS CONCERNING SEVERE THUNDERSTORM
POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS MUCH OF WESTERN
AND NORTH CENTRAL NEBRASKA AND ARE ASKED TO REMAIN ALERT AND READY
FOR ACTIVATION THROUGH THE EVENING HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/LBF(ALL LOWERCASE)

13

In the hours before

Local storm report, May 29, 6:35 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
635 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     HAIL             ONEILL                  42.46N 98.65W
05/29/2008  M1.00 INCH       HOLT               NE   LAW ENFORCEMENT

            HAIL REPORTED AT ONEILL AIRPORT.

&&

CARMEL
Local storm report, May 29, 6:47 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
647 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     HAIL             13 ENE ROSE             42.24N 99.29W
05/29/2008  E0.88 INCH       ROCK               NE   PUBLIC

&&

MBYRD
Local storm report, May 29, 7:52 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
752 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             16 NNW TAYLOR           41.98N 99.50W
05/29/2008  E0.88 INCH       LOUP               NE   PUBLIC

&&

DDBLONDI
Local storm report, May 29, 8:09 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
809 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 AM     FLASH FLOOD      ONEILL                 42.46N 98.65W
05/29/2008                   HOLT               NE   CO-OP OBSERVER

            WATER REPORTED OVER A GRAVEL COUNTY ROAD EAST OF ONEILL.
            OBSERVER REPORTS 3.93 INCHES OF RAIN IN ONEILL.

0505 AM     FLASH FLOOD      PAGE                    42.40N 98.42W
05/29/2008                   HOLT               NE   CO-OP OBSERVER

            WATER REPORTED OVER COUNTY ROAD S45A NORTH OF PAGE. ROAD
            IS NOT PASSABLE BY AUTOMOBILE.

0634 AM     HEAVY RAIN       ONEILL                  42.46N 98.65W
05/29/2008  E4.00 INCH       HOLT               NE   CO-OP OBSERVER

            COOP OBSERVER REPORTED HIGHWAY 108 FROM ONEILL TO 15
            MILES EAST TRAVEL IS NOT RECCOMMENDED DUE TO WATER OVER
            THE ROADWAY.

0240 PM     HAIL             12 S HAYES CENTER       40.34N 101.02W
05/29/2008  E0.75 INCH       HITCHCOCK          NE   PUBLIC

0300 PM     HAIL             6 E HAYES CENTER        40.51N 100.91W
05/29/2008  E1.75 INCH       HAYES              NE   LAW ENFORCEMENT

0314 PM     HAIL             15 S MAYWOOD            40.44N 100.62W
05/29/2008  M1.75 INCH       FRONTIER           NE   TRAINED SPOTTER

            HAIL WAS STILL ONGOING AT TIME OF REPORT.

0325 PM     HAIL             7 NE WELLFLEET          40.82N 100.64W
05/29/2008  E2.50 INCH       LINCOLN            NE   PUBLIC

0326 PM     HAIL             9 S CURTIS              40.50N 100.51W
05/29/2008  E1.00 INCH       FRONTIER           NE   TRAINED SPOTTER

            SHEETS OF HEAVY RAIN ALSO REPORTED BY TRAINED SPOTTER.

0327 PM     HAIL             9 S CURTIS              40.50N 100.51W
05/29/2008  M1.75 INCH       FRONTIER           NE   TRAINED SPOTTER

            HAIL UP TO GOLF BALL SIZE LASTED FOR 10 MINUTES WITH
            LOCALLY HEAVY RAIN.

0334 PM     HAIL             4 W STOCKVILLE          40.53N 100.46W
05/29/2008  M1.00 INCH       FRONTIER           NE   LAW ENFORCEMENT

0404 PM     HAIL             15 SW STOCKVILLE        40.38N 100.59W
05/29/2008  E0.88 INCH       FRONTIER           NE   PUBLIC

0404 PM     HAIL             8 NNE BRADY             41.13N 100.31W
05/29/2008  E1.75 INCH       LINCOLN            NE   PUBLIC

0410 PM     HAIL             24 WNW OCONTO           41.27N 100.19W
05/29/2008  E1.00 INCH       CUSTER             NE   PUBLIC

0432 PM     FLASH FLOOD      9 S CURTIS              40.50N 100.51W
05/29/2008                   FRONTIER           NE   TRAINED SPOTTER

            FLASH FLOODING REPORTED BY SPOTTER AT THIS LOCATION WITH
            ALREADY SATURATED GROUND FROM PRIOR STORMS.

0432 PM     HAIL             9 S CURTIS              40.50N 100.51W
05/29/2008  M1.50 INCH       FRONTIER           NE   TRAINED SPOTTER

0435 PM     HAIL             6 SSW EUSTIS            40.58N 100.07W
05/29/2008  E1.00 INCH       FRONTIER           NE   PUBLIC

0450 PM     HAIL             27 S AINSWORTH          42.16N 99.86W
05/29/2008  E0.88 INCH       BROWN              NE   PUBLIC

0455 PM     HAIL             20 N ELLSWORTH          42.35N 102.29W
05/29/2008  E1.00 INCH       SHERIDAN           NE   PUBLIC

0517 PM     HAIL             4 S LONG PINE           42.48N 99.70W
05/29/2008  E1.75 INCH       BROWN              NE   PUBLIC

0537 PM     HAIL             BASSETT                 42.58N 99.54W
05/29/2008  M1.00 INCH       ROCK               NE   LAW ENFORCEMENT

0545 PM     HAIL             22 NNE HYANNIS          42.29N 101.60W
05/29/2008  E0.88 INCH       CHERRY             NE   PUBLIC

0545 PM     HAIL             27 NNE HYANNIS          42.36N 101.56W
05/29/2008  E0.88 INCH       CHERRY             NE   PUBLIC

0549 PM     HAIL             6 SW ROSE               42.11N 99.61W
05/29/2008  E1.00 INCH       ROCK               NE   PUBLIC

0616 PM     HAIL             13 ENE ROSE             42.24N 99.29W
05/29/2008  E0.88 INCH       ROCK               NE   PUBLIC

0634 PM     HAIL             ONEILL                  42.46N 98.65W
05/29/2008  M1.00 INCH       HOLT               NE   LAW ENFORCEMENT

            HAIL REPORTED AT ONEILL AIRPORT.

0634 PM     HAIL             2 N ONEILL              42.49N 98.65W
05/29/2008  M0.75 INCH       HOLT               NE   LAW ENFORCEMENT

0745 PM     HAIL             16 NNW TAYLOR           41.98N 99.50W
05/29/2008  E0.88 INCH       LOUP               NE   PUBLIC

&&

CARMEL
Local storm report, May 29, 8:33 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
833 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 PM     HAIL             3 NW ANSELMO            41.65N 99.91W
05/29/2008  E1.00 INCH       CUSTER             NE   PUBLIC

&&

CARMEL
Local storm report, May 29, 8:49 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
849 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             23 NNW BROKEN BOW       41.71N 99.81W
05/29/2008  E0.50 INCH       CUSTER             NE   PUBLIC

&&

CARMEL

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:37 PM CDTSevere Thunderstorm WarningLBFLoup38 min
May 29, 8:23 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup37 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.